RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Sizyi, S V

Statistics Math-Net.Ru
Total publications: 5
Scientific articles: 5

Number of views:
This page:319
Abstract pages:558
Full texts:261

http://www.mathnet.ru/eng/person29031
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/252259

Publications in Math-Net.Ru
1994
1. S. V. Sizyi, “Quasivarieties of graphs”, Sibirsk. Mat. Zh., 35:4 (1994),  879–892  mathnet  mathscinet  zmath; Siberian Math. J., 35:4 (1994), 783–794  isi
1992
2. S. V. Sizyi, “Minimal quasivarieties of endographs”, Mat. Zametki, 51:6 (1992),  59–68  mathnet  mathscinet  zmath; Math. Notes, 51:6 (1992), 570–576  isi
1989
3. S. V. Sizyi, “Critical theories of some classes of graphs and unary algebras”, Algebra Logika, 28:4 (1989),  454–462  mathnet  mathscinet
1988
4. Yu. M. Vazhenin, S. V. Sizyĭ, “Quasivarieties of endomodels”, Izv. Vyssh. Uchebn. Zaved. Mat., 1988, 2,  66–67  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 32:2 (1988), 93–96
5. S. V. Sizyi, “Finitely approximated unars”, Mat. Zametki, 43:3 (1988),  401–406  mathnet  mathscinet  zmath; Math. Notes, 43:3 (1988), 230–233  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021